On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 399-412

Titles122

Strictly ergodic, uniform positive entropy models
Éli Glasner - Benjamin Weiss
Bulletin de la Société mathématique de France 122, number 3 (1994), 399-412
Download this article : PS file / PDF file

Résumé :
Le théorème suivant, de type Jewett-Krieger est démontré. Soit $(\Omega ,m,T)$ un processus ergodique d'entropie positive; il existe alors un système dynamique strictement ergodique $(X,\mu ,T)$, d'entropie uniformément positive, isomorphe à $(\Omega ,m,T)$. D'autres résultats concernant les extensions et les couplages des systèmes d'entropie uniformément positive sont donnés.

Abstract:
The following Jewett-Krieger type theorem is proved : given any ergodic process $(\Omega ,m,T)$ of positive entropy, there exists a strictly ergodic, uniform positive entropy (u.p.e.), dynamical system $(X,\mu ,T)$ which is measure theoretically isomorphic to $(\Omega ,m,T)$. Other results about extensions and joinings of u.p.e. systems are given.

Class. math. : 54 H 20, 28 D 05


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique